Discussions that mention duragesic

Back Problems board


sweating is a very common side effect of duragesic. the only thing that helped me was to have air constantly blowing at me. at least that helped with that "hot" feeling and dried up the sweat before it could become noticable.

it didnt bother me too much (I like moving air anyway) so I never checked to see if theres anything else that might help - check with the doc or pharmacy.
[QUOTE=akfr0zen;2801513]I am 38, I have DDD three level disc degeneration 3/4,4/5, 5/s-1, I have had severe back pain for approx 5 years, I have been on duragesic for two years, I sweat so bad it takes me three hours to get ready if I want to leave the house dry, and I sweat all of my make-up off just going down the stairs, I am always hot and sweaty, it has been like this ever since I started using the patches, I like the pain relief(takes it down to a level 5-6) but the sweating is driving me crazy,I am also on norco, and Cymbalta, but the sweats definatley came with the duragesic, does anybody else have this problem? is there anything I can do? I make sure I am hydrated, Is there any other medicine that is comparable to duragesic to switch to? thanks for any advice on this, Jennifer

Hi: My husband takes that, and has some sweating but nothing like you mentioned. However, he noticed that the generic causes more sweating than the brand name patches, don't know what you're taking or if this helps. Also, his dr told him to try and stay away from the generic, because, according to him, they don't release the med as evenly as the brand, and the manufacturer is getting complaints about it. :wave: